# SDR SIMA200634006

- Difficulty date: November 30, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 15,248 hours, 15,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 15,248 hours, 15,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR ON LEFT OMEGA BEAM CORRODED AT FRAME 20.  FABRICATED DOUBLER, CLEANED, TREATED AND INSTALLED DOUBLER IAW EMB SRM 53-00-10.  AIRCRAFT RETURN TO SERVICE.
